The index of reducibility of parameter ideals and mostly zero finite local cohomologies

Jung Chen Liu, Mark W. Rogers

Research output: Contribution to journalArticle

2 Citations (Scopus)


In this article we prove that if M is a finitely-generated module of dimension d with finite local cohomologies over a Noetherian local ring (A, m), and if Hmi (M) ≠ 0 for at most two positive values of i, then there exists an integer l such that every parameter ideal for M contained in ml has the same index of reducibility.

Original languageEnglish
Pages (from-to)4083-4102
Number of pages20
JournalCommunications in Algebra
Issue number11
Publication statusPublished - 2006 Nov 1



  • Finite local cohomologies
  • Index of reducibility
  • Local cohomology
  • Parameter ideal
  • Socle
  • Type
  • Unmixed component

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this